• 1
  • 1
  • 2
  • 5
  • 6
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7813
School of Mathematics
  Title:   Existence of solutions to some equilibrium problems
  Author(s): 
1.  B. Djafari Rouhani
2.  E. Tarafdar
3.  P. J. Watson
  Status:   Published
  Journal: J. Optim. Theory and Appl.
  Vol.:  126
  Year:  2005
  Pages:   97-107
  Supported by:  IPM
  Abstract:
The concept of a monotone family of functions, which need not be countable and the solution of an equilibrium problem associated with the family are introduced. A fixed-point theorem is applied to prove the existence of solutions to the problem.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right